Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Quarkonium spectrum from perturbation theory
Autore:
Conway, J; Magerkurth, A; Willenbrock, S;
Indirizzi:
Univ Illinois, Dept Phys, Urbana, IL 61801 USA Univ Illinois Urbana IL USA 61801 linois, Dept Phys, Urbana, IL 61801 USA
Titolo Testata:
EUROPEAN JOURNAL OF PHYSICS
fascicolo: 5, volume: 22, anno: 2001,
pagine: 533 - 540
SICI:
0143-0807(200109)22:5<533:QSFPT>2.0.ZU;2-4
Fonte:
ISI
Lingua:
ENG
Soggetto:
BOUND-STATES; HEAVY; QUARKS; QCD;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
13
Recensione:
Indirizzi per estratti:
Indirizzo: Conway, J Univ Illinois, Dept Phys, 1110 W Green St, Urbana, IL 61801 USA Univ Illinois 1110 W Green St Urbana IL USA 61801 , IL 61801 USA
Citazione:
J. Conway et al., "Quarkonium spectrum from perturbation theory", EUR J PHYS, 22(5), 2001, pp. 533-540

Abstract

We use non-relativistic perturbation theory to calculate the leading correction to the quarkonium spectrum from vacuum polarization. The correction brings the spectrum into qualitative, but not quantitative, agreement with the measured bottomonium spectrum. The calculation is appropriate for an undergraduate course in quantum mechanics.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/12/20 alle ore 13:17:55